A member asked:
Disclaimer

i have a scarring on my face from road rash. why am i getting pimples only on the scar tissue?

2 doctor answers
Dr. Bryan McIntosh
18 years experience Plastic Surgery
It's normal: For probably unclear reasons, that injured skin is more susceptible to developing pimples. Be sure that the products you use to cleanse and moisturize are non-comedogenic. If they don't say they are, assume they aren't and that they will clog your pores and create problems.
Answered on Sep 17, 2017
Dr. Otto Placik
33 years experience Plastic Surgery
Inclusion cyst milia: Inclusion cysts are quite common after a resurfacing injury. While a moisturizing agent to promote epitheliazation is usually recommended, excessive use may promote the formation of these cysts or pimples. Occasionally other reasons like persistent foreign bodies or herpes outbreak may also be responsible. Discuss with a physician.
Answered on Jul 4, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old female asked:
Dr. Leonard Grossman
35 years experience Plastic Surgery
NO: Vitamin e can in fact make your condition worse. Seek professional help before treating your self. Good luck from nyc.
A 30-year-old member asked:
Dr. David Sire
53 years experience Dermatology
Professional help: You need to see your dermatologist and be evaluated before treatment can be recommended. Treatment ranges from topical and systemic medications to la ... Read More
A 18-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
See below: You may consult this site for information on this topic: http://www.mayoclinic.org/diseases-conditions/acne/expert-answers/acne-scars/FAQ-20058101 For ... Read More
A 15-year-old female asked:
Dr. Jeffrey Juchau
32 years experience Family Medicine
Acne scars: If you are having a lot of scaring and still having acne it may be time for you to con side accutane. I would discuss this with your PCP or dermatolog ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month